Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2014, 9:52 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 9:52 PM MDT (03:52 UTC)
- Expired
- Jul 28, 2014, 1:45 AM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
884
WGUS55 KABQ 280352
FFWABQ
NMC021-033-047-280745-
/O.NEW.KABQ.FF.W.0028.140728T0352Z-140728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
952 PM MDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
SOUTHEASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 145 AM MDT
* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAIN FROM A STATIONARY CLUSTER OF THUNDERSTORMS
CENTERED 13 MILES EAST OF MAES...OR ABOUT 24 MILES WEST OF
MOSQUERO. LOCATIONS LIKELY TO EXPERIENCE FLASH FLOODING INCLUDE
THE VICINITY OF ROY...SOLANO...MOSQUERO...MAES AND THE CANADIAN
RIVER DOWNSTREAM FROM THE MILLS CANYON CAMP GROUND TO CONCHAS
LAKE. WIDESPREAD RAIN AMOUNTS FROM 1 TO 3 INCHES HAVE ALREADY
FALLEN...AND ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
&&
LAT...LON 3600 10465 3609 10456 3598 10393 3573 10381
3567 10412 3537 10417 3556 10434 3559 10456
3557 10477 3567 10487
$$2 follow-up statements
216
WGUS75 KABQ 280525
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT SUN JUL 27 2014
NMC021-033-047-280745-
/O.CON.KABQ.FF.W.0028.000000T0000Z-140728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDING NM-SAN MIGUEL NM-MORA NM-
1125 PM MDT SUN JUL 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR
SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING
COUNTIES...
AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN AROUND
MAES...ROY...SOLANO AND MOSQUERO. THE STORMS PRODUCING FLASH
FLOODING WERE NEARLY STATIONARY. DANGEROUS RUNOFF SHOULD PASS
THROUGH DRAINAGES TO THE CANADIAN RIVER WITH A HAZARDOUS RISE LIKELY
DOWNSTREAM TO CONCHAS LAKE. RADAR INDICATED WIDESPREAD RAIN AMOUNTS
OF 2 TO OVER 5 INCHES HAVE ALREADY FALLEN. ROADSIDE DITCHES WILL
LIKELY OVERFLOW THROUGHOUT THE REGION MAKING TRAVEL DANGEROUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3600 10465 3609 10456 3598 10393 3573 10381
3567 10412 3537 10417 3556 10434 3559 10456
3557 10477 3567 10487
$$804
WGUS75 KABQ 280741
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 AM MDT MON JUL 28 2014
NMC021-033-047-280750-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-140728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDING NM-SAN MIGUEL NM-MORA NM-
141 AM MDT MON JUL 28 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM MDT FOR SOUTHEASTERN
MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. HOWEVER...VERY HEAVY RAIN IN THE PAST SEVERAL HOURS
WILL RESULT IN CONTINUED RUNOFFS AND SOME MINOR FLOODING MAY
CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3600 10465 3609 10456 3598 10393 3573 10381
3567 10412 3537 10417 3556 10434 3559 10456
3557 10477 3567 10487
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 5:49 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 27, 5:49 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 PM MDT SUN JUL 27 2014 .AVIATION... 00Z TAF CYCLE WIDESPREAD SHOWERS/STORMS MOVING SLOWLY NORTHWEST OVER WESTERN NM ARE PRODUCING LOCALLY TORRENTIAL RAINFALL...FREQUENT LIGHTNING... GUSTY WINDS...AND SMALL HAIL. THE FOCUS THIS EVENING WILL SHIFT FROM THE CONT DVD WEST TO THE AREA AROUND KFMN AND KGUP. ACTIVITY WILL TAPER OFF BY MID TO LATE EVENING. FARTHER EAST...SLOW MOVING STRONG STORMS WITH TORRENTIAL RAINFALL AS WELL WILL DRIFT OVER THE REGION THROUGH LATE EVENING. THE CURRENT COMPLEX OF STORMS NEAR SANTA ROSA WILL SHIFT TOWARD KLVS AND LIKELY IMPACT THE AREA. KTCC IS THE LOWEST CONFIDENCE SITE AS A WELL-DEFINED CUMULUS FIELD IS POISED TO ERUPT OVER THE AREA BUT MODEL GUIDANCE IS NOT BULLISH ON DEVELOPMENT UNTIL LATE TONIGHT. AFTER A GENERAL DOWN TREND FOR A FEW HOURS LATE THIS EVENING AN UPPER WAVE SHIFTING NORTHWEST ACROSS SOUTH CENTRAL NM MAY FIRE UP ANOTHER ROUND DURING THE EARLY MORNING HOURS. LEFT VCSH IN MANY AREAS OF CENTRAL AND WESTERN NM UNTIL ABOUT 09Z. MID LEVEL CLOUDS DECKS WILL THEN DISSIPATE AFTER SUNRISE. ANOTHER ROUND OF VIGOROUS CONVECTION IS ANTICIPATED IN A LARGE AREA OF THE STATE AFTER 20Z MONDAY. GUYER && .PREV DISCUSSION...317 PM MDT SUN JUL 27 2014... .SYNOPSIS... AS DEEP MONSOON MOISTURE RETURNS TO CENTRAL AND NORTHERN NEW MEXICO...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE THE RULE THIS EVENING THROUGH TUESDAY NIGHT. SOME DRIER AIR WILL WORK INTO NORTHWESTERN NEW MEXICO WEDNESDAY...LIMITING STORMS THERE WHILE THE REMAINDER OF THE AREA REMAINS ACTIVE. ANOTHER BACKDOOR FRONT WILL PUSH MOISTURE BACK INTO WESTERN NEW MEXICO WEDNESDAY NIGHT AND THURSDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE FRIDAY INTO NEXT WEEKEND AS A SERIES OF BACKDOOR FRONTS PUSH THROUGH THE REGION BRINGING REINFORCING SHOTS OF DEEP MOISTURE. && .DISCUSSION... WARM NIGHT/MORNING SET THE STATE FOR AN EARLY AND ACTIVE SHOW THIS AFTERNOON AND EVENING. ACCORDING THE 12Z LOCAL WRF...MAIN CIRCULATION CENTROID OF UPPER HIGH OVER TUCUMCARI AT 21Z. EAST TO SELY SFC FLOW MAINLY BRINGING LOW LEVEL MOISTURE BACK INTO THE FORECAST AREA. EAST TO SOUTHEAST STEERING LEVEL FLOW WILL SENDS MOST STORMS SLOWLY TO THE NW THIS AFTERNOON AND EVENING. DEBRIS CLOUDS SO FAR KEEPING THE NE PORTION OF THE STATE QUITE BUT SUSPECT WITH LOW 60S DEWPOINTS POOLED OVER THIS AREA THAT ONCE THE CLOUDS CLEAR AND THIS AREA WARMS INTO THE MID AND UPPER 80S AND OUTFLOWS APPROACH FROM THE WEST/NW...DEEP CONVECTION WILL RESULT. NO CHANGES PLANNED TO THE WATCH AT THIS POINT. NAM AND LOCAL WRF MODEL PICKING UP ON WARM CORE CYCLONIC CIRCULATION OVER THE BOOTHEEL. THIS FEATURE WILL LIKELY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST MOUNTAINS AND CATRON COUNTY LATE TONIGHT. INCREASED PRECIPITATION CHANCES OVER THIS REGION AFTER MIDNIGHT AS A RESULT. ANOTHER VERY ACTIVE DAY IN STORE FOR MONDAY AS THIS DEEP MONSOON MOISTURE PLUME CONTINUES TO LIFT NORTHWARD INTO ALL OF WRN NEW MEXICO MONDAY AFTERNOON AND THEN INTO CENTRAL NM MONDAY EVENING. MONDAY WILL BE A MUCH MORE CLASSIC TYPE MONSOON DAY WITH STEERING FLOW TAKING STORMS NORTH AND NEWD...GIVING AREAS THAT HAVE NOT DONE ALL THAT WELL SO FAR THIS MONSOON SEASON. FOR TUESDAY...UPPER HIGH CENTER GETS FORCED SOUTH AS WARM-CORE SHORT- WAVES/VORT LOBES ROUND OVER THE TOP. WLY FLOW ALOFT THAT DEVELOPS OVER NM WILL BEGIN TO SEND THE DEEPER MOISTURE EWD ON TUESDAY. MODELS ALL INDICATING THAT CONVECTION WILL GET A RELATIVELY EARLY START AND MOVE SEWD AROUND 10KTS TUESDAY AFTERNOON AND EVENING. DEVELOPING NORTHWEST FLOW ALOFT BRINGS IN SOME DRIER AIR FROM THE EASTERN GREAT BASIN INTO WEST- CENTRAL AND NW NM WEDNESDAY. LONGER LIVED SHOWERS AND STORMS SHOULD BE QUITE LIMITED THERE AS UPDRAFTS ENTRAIN A GOOD AMOUNT OF THE DRY AIR ALOFT. NLY FLOW ON EAST OF THE HIGH CIRCULATION...HOWEVER...BRINGS ANOTHER BACKDOOR COLD FRONT INTO NE NM WEDNESDAY. THIS FRONT WILL SEND DEEP MOISTURE BACK WWD WEDNESDAY NIGHT AND THURSDAY. UPPER HIGH CENTER REMAINS WEST OF NM THURSDAY THROUGH NEXT WEEKEND AS BACKDOOR FRONTS CONTINUE TO REINFORCE LOW LEVEL MOISTURE/HIGH PWATS. EXPECT ABOVE AVERAGE ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY AS A RESULT...PARTICULARLY CENTRAL MOUNTAINS EAST. 33 && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. TODAY REMAINS THE SIGNIFICANT TRANSITION DAY TO HIGHER HUMIDITY AND LARGER WETTING RAIN FOOTPRINTS ASSOCIATED WITH THUNDERSTORMS. AS STATED PAST FEW DAYS ...UPCOMING PERIOD HAS THE POTENTIAL OF BEING THE MOST ACTIVE SINCE THE MONSOON BEGAN. AS FAR AS REST OF TODAY...DRIER AIR FOUND ACROSS SOUTH CENTRAL AREAS...OTHERWISE RISING HUMIDITY PRETTY MUCH AREAWIDE. VIGOROUS BACK DOOR COLD FRONT WILL QUICKLY TRANSITION FROM THE EAST TO THE WEST TONIGHT. RH RECOVERIES WILL GO UP PRETTY MUCH AREAWIDE. EXPECT SOME PRETTY STRONG GAP WINDS ALONG THE CENTRAL MTNS THIS EVENING. THE AREA OF DRIER MORE STABLE AIR WILL SHRINK EVEN FURTHER OVER SOUTH CENTRAL/SOUTHEAST AREAS ON MONDAY. THE MAIN FOCUS FOR WETTING THUNDERSTORMS WILL BE FOUND ALONG THE CONTINENTAL DIVIDE AS WELL AS OVER THE NORTH CENTRAL MTNS. HUMIDITY VALUES WILL CONTINUE TO TREND HIGHER. IT APPEARS THAT CONCENTRATED AREA FOR WETTING RAIN WILL SHIFT ACROSS THE NORTHERN THIRD ON TUESDAY AS THE HIGH PRESSURE CELLS ELONGATES OVER SOUTHERN AZ/NM INTO TEXAS. NORTHEAST PLAINS AND SANGRES SHOULD DO REALLY WELL FOR RAINFALL. BOTH ECMWF/GFS SHOWING A DRYING TREND OVER WESTERN AREAS WEDNESDAY. THIS IS DUE TO THE HIGH PRESSURE AREA SHIFTING FURTHER WEST AND ALLOWING DRIER AIR TO ENTRAIN INTO THE STATE FROM THE GREAT BASIN. EITHER WAY...WETTING STORMS...PERHAPS HEAVY WILL BE FOUND ACROSS THE NORTHEAST THIRD TO HALF AS ANOTHER BACK DOOR COLD FRONT PUSHES IN FROM THE NORTHEAST. THIS FRONT WILL PUSH WESTWARD WEDNESDAY NIGHT AND PROVIDE HIGHER DEWPOINTS ONCE AGAIN TO WESTERN AREAS. THURSDAY LOOKS TO BE PRETTY ACTIVE WITH WETTING RAIN POTENTIAL WEST AND NORTH. BASED ON THE UPPER HIGH POSITION TO THE WEST...FRIDAY LOOKS TO BE PRETTY ACTIVE ALONG THE CENTRAL MTNS AND EASTERN PLAINS. ANOTHER BACK DOOR COLD FRONT EXPECTED DURING THE WEEKEND AND WOULD FAVOR THE EASTERN HALF TO TWO THIRDS WITH WETTING RAIN AND ANOTHER ROUND OF COOLER TEMPS/HIGHER RH. MIXING HEIGHTS WILL LOWER DUE TO FRONTAL INTRUSIONS DURING THE NEXT SEVERAL DAYS ALTHOUGH WEDNESDAY/S VALUES COME UP SOME DUE TO THE DRIER AIR ACROSS THE WEST/SOUTH. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ515-527>534. &&
Hazardous weather outlook, Jul 27, 5:05 AM MDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SUN JUL 27 2014 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FAVOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE POTENTIAL FOR HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING...IS MOST LIKELY. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR WITH ANY STORM DUE TO SLOW CELL MOVEMENT AND INTERSECTING STORM OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS IN EXCESS OF 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. SPOTTERS CAN ALSO SUBMIT WEATHER REPORTS AND PHOTOS TO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
In the hours before
Special weather statement, Jul 27, 4:19 PM MDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 419 PM MDT SUN JUL 27 2014 NMZ527-528-272245- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 419 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 445 PM MDT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR ABOUT 11 MILES SOUTH OF RATON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HAIL MAY ACCUMULATE TO SEVERAL INCHES IN DEPTH ON INTERSTATE 25 SOUTH OF RATON NEAR RATON CREWS AIRPORT. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 435 AND 449... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3688 10455 3683 10428 3663 10436 3666 10458 TIME...MOT...LOC 2218Z 192DEG 1KT 3673 10445 CA
Special weather statement, Jul 27, 7:38 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 PM MDT SUN JUL 27 2014 NMZ530-531-280215- HARDING COUNTY-UNION COUNTY- 738 PM MDT SUN JUL 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION AND NORTHEASTERN HARDING COUNTIES THROUGH 815 PM MDT... AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HAYDEN...OR ABOUT 11 MILES NORTHWEST OF AMISTAD...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHEASTERN HARDING AND SOUTHERN UNION COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3606 10354 3622 10326 3598 10315 3592 10331 TIME...MOT...LOC 0139Z 149DEG 10KT 3604 10330 CA
Special weather statement, Jul 27, 8:48 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
848 PM MDT SUN JUL 27 2014
NMZ530-531-280315-
HARDING COUNTY-UNION COUNTY-
848 PM MDT SUN JUL 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND NORTHERN
HARDING COUNTIES THROUGH 915 PM MDT...
AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES NORTHEAST OF CHICOSA LAKE
STATE PARK...OR ABOUT 24 MILES NORTH OF MOSQUERO...MOVING NORTHWEST
AT 15 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...YATES AND RURAL AREAS OF
NORTHERN HARDING AND WESTERN UNION COUNTIES.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3598 10405 3614 10415 3622 10402 3622 10386
3603 10383
TIME...MOT...LOC 0247Z 153DEG 13KT 3612 10403
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 27, 6:11 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Jul 27, 7:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 114 min |
| Jul 27, 7:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 113 min |
| Jul 27, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 27, 7:48 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 117 min |
| Jul 27, 8:00 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Jul 27, 8:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 114 min |
| Jul 27, 8:33 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 3 hr |
| Jul 27, 8:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Jul 27, 8:58 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 92 min |
| Jul 27, 9:07 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Jul 27, 9:09 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| Jul 27, 9:52 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Jul 27, 11:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, Union | 3 hr |
| Jul 28, 12:27 AM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Quay, San Miguel, Union | 4 hr |
| Jul 28, 12:54 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 3 hr |
| Jul 28, 1:36 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 114 min |
| Jul 28, 2:24 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 111 min |
| Jul 28, 4:04 AM MDT | Flash Flood Watch | ABQ | 41 hr | |
| Jul 28, 4:50 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Jul 28, 2:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 28, 3:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 118 min |
| Jul 28, 3:56 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 109 min |
| Jul 28, 4:05 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 115 min |
| Jul 28, 4:17 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 118 min |
| Jul 28, 5:23 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.